Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]

J. C. DeToledo, Merredith Lowe, A. Rabinstein, N. Villaviza

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
JournalEpilepsia
Volume42
Issue number2
StatePublished - Mar 21 2001

Fingerprint

Drug Dose Response Relationship
Drug Administration Schedule
Medication Errors
Drug Costs
Status Epilepticus
Phenytoin
Heart Arrest
Intravenous Infusions
Anticonvulsants
fosphenytoin

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Cite this

Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]. / DeToledo, J. C.; Lowe, Merredith; Rabinstein, A.; Villaviza, N.

In: Epilepsia, Vol. 42, No. 2, 21.03.2001.

Research output: Contribution to journalArticle

DeToledo, J. C. ; Lowe, Merredith ; Rabinstein, A. ; Villaviza, N. / Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]. In: Epilepsia. 2001 ; Vol. 42, No. 2.
@article{e7db5bbb8fef4df7b207a478aa98b904,
title = "Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]",
author = "DeToledo, {J. C.} and Merredith Lowe and A. Rabinstein and N. Villaviza",
year = "2001",
month = "3",
day = "21",
language = "English",
volume = "42",
journal = "Epilepsia",
issn = "0013-9580",
publisher = "Wiley-Blackwell",
number = "2",

}

TY - JOUR

T1 - Cardiac arrest after fast intravenous infusion of phenytoin mistaken for fosphenytoin [1]

AU - DeToledo, J. C.

AU - Lowe, Merredith

AU - Rabinstein, A.

AU - Villaviza, N.

PY - 2001/3/21

Y1 - 2001/3/21

UR - http://www.scopus.com/inward/record.url?scp=0035097214&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035097214&partnerID=8YFLogxK

M3 - Article

C2 - 11240605

AN - SCOPUS:0035097214

VL - 42

JO - Epilepsia

JF - Epilepsia

SN - 0013-9580

IS - 2

ER -